MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. RAPIDPOINT 500 BLOOD GAS ANALYZER; RP 500

SIEMENS HEALTHCARE DIAGNOSTICS INC. RAPIDPOINT 500 BLOOD GAS ANALYZER; RP 500
Model Number 10492730
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens requested instrument log files to perform further investigation.The customer was unable to provide these files therefore investigation cannot be performed.The cause of this event is unknown.
 
Event or Problem Description
The customer reported a discrepant lactate result compared to retesting of a different sample on a non-siemens lab instrument.There is no report of injury due to this event.

Brand Name
RAPIDPOINT 500 BLOOD GAS ANALYZER
Common Device Name
RP 500
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING, LTD.
northern road
chilton industrial estate
sudbury, CO10 2XQ
UK   CO10 2XQ
Manufacturer Contact
thomas myers
511 benedict avenue
tarrytown, NY 10591
MDR Report Key16240080
Report Number3002637618-2023-00002
Device Sequence Number15104643
Product Code CHL
UDI-Device Identifier00630414589169
UDI-Public00630414589169
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K122539
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10492730
Device Catalogue Number10492730
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/03/2023
Initial Report FDA Received Date01/25/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown